# SDR SCNA20240402187

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751021
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION PER SCA TASK CARD # 531600000_P1-OP-UP-LF/008 WAS FOUND AT THE FWD CARGO COMPARTMENT FROM STA500E TO STA500F, LBL 25 INTERCOSTAL CRACKED.  REPLACED INTERCOSTAL P/N 143A7510-21 LOCATED AT STA500E TO STA500F LBL25 I/A/W B737-800 BCF SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING REF. 143A7505 REV. I DATED 07-20-99.
